# SDR QXEA200301046

- Difficulty date: August 31, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 11,413 hours, 16,156 cycles
- Engine: Pwa PW123D
- Engine time: 11,429 hours, 16,241 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA- ON FLIGHT 2075 ON ENGINE START WHEN BLEEDS SELECTED ON, LIGHT SMOKE WAS OBSERVED ON FLIGHT DECK AND CABIN. ALL SMOKE CLEARED AFTER A FEW MINUTES, ALL OTHER INDICATIONS ARE NORMAL. GROUND RAN NR 1 AND NR 2 ENGINE BLEEDS. NO SMOKE NOTED. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
